# SDR CA100526002

- Difficulty date: May 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 70,057 hours, 32,077 cycles
- Engine: Pwa JT8D17A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 717000
- Condition: Leaking
- Location: Engine
- Part time: 70 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENGINE WAS LEAKING OIL FROM AROUND THE BANJO FITTING, ENGINE APPROX 70HRS SINCE SHOP VISIT - GEARBOX TO BE REPLACED.  THIS IS A PRELIMINARY REPORT ONLY
